# SDR CALA2024122601657

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 29,788 hours, 3,271 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MSG DOOR E/E ACESS CLEANED E&E ACCESS DOOR PROX SENSOR, OPENED AND CLOSED DOOR SEVERAL TIMES WITH NORMAL EICAS INDICATIONS DURING EACH CYCLE. DOOR AND TRACKS IN GOOD OPERATING CONDITION AND WIRING IS IN GOOD CONDITION, REF FIM 52-48 TASK 805.
